# SDR CA120918016

- Difficulty date: September 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Condition: Failed
- Location: Cabin Pressure
- Part time: 33,542 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW ABORTED TAKEOFF BELOW 80 KTS DUE MASTER CAUTION ALONG WITH THE AIR CONDITIONING PANEL ILLUMINATING.  LIGHTS ILLUMINATED ON THE PRESSURE CONTROL PANEL INCLUDED 1- AUTO- FAIL, 2- OFF SCED DESCENT AND 3- ALTN. ACFT RETURNED TO GATE AND NR 2 CABIN PRESSURE CONTROLLER WAS PLACED ON MEL, AUTO MODE INOPERATIVE.  LATER REPLACING THE CABIN PRESSURE CONTROLLER.
